MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 PFC SIGMARP CV TB/IN S6 10.0; KNEE TIBIAL BEARING/INSERT

DEPUY RAYNHAM ¿ 1219655 PFC SIGMARP CV TB/IN S6 10.0; KNEE TIBIAL BEARING/INSERT
Catalog Number 962061
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address poly wear, infection wasn't confirmed.There was no loosening of the tibial insert (per follow up) and based off the follow-up and implant pictures it looks like it was just poly wear.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination, however review of the provided explant photographs confirms the reported event.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S6 10.0
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6804677
Report Number1818910-2017-23149
Device Sequence Number964335
Product Code NJL
UDI-Device Identifier10603295241003
UDI-Public10603295241003
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962061
Device Lot Number58156A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2017
Supplement Date Received by Manufacturer09/05/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR